# SDR USAAF01063

- Difficulty date: August 5, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Part number: 1HE16
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1851 - EN ROUTE PIT-ATL - AFTER TAKEOFF, THE LANDING GAER WOULD NOT RETRACT.  THE FLIGHT RETURNED TO FIELD IN PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE GROUND/FLIGHT SWITCH.  OPERATIONALLY CHECKED OK.  (M)
